MathSciNet Relay Station
MathSciNet bibliographic data
MR2375423 60J60 (60J75 60K25 90B15)
Piera, Francisco J.; Mazumdar, Ravi R.; Guillemin, Fabrice M. Existence and characterization of product-form invariant distributions for state-dependent stochastic networks in the heavy-traffic diffusion limit. Queueing Syst. 58 (2008), no. 1, 3–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement